# SDR 95ZZZX4011

- Difficulty date: July 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Gasket
- Part number: 16A108
- Condition: Leaking
- Location: Carb Inlet
- Part time: 80 hours
- Component: Precision, HA685
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CARBURETOR LEAKING AT INLET FITTING DUE TO LACK OF THREAD SEALANT.  GASKET NR 16-A108 IS INSTALLED IN SAID FITTING.
